Alert archive / California / Red Flag Warnings in 2012
Red Flag Warning 8, NWS Los Angeles, CA
NWS Los Angeles, CA issued this red flag warning at Aug 21, 2012, 10:27 AM PDT for Los Angeles County, California. It took effect at Aug 22, 2012, 12:00 AM PDT. It was in force for 16 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Aug 21, 2012, 10:27 AM PDT (17:27 UTC)
- In effect from
- Aug 22, 2012, 12:00 AM PDT
- Expired
- Aug 22, 2012, 3:42 PM PDT
- In force
- 16 hr
- Issued by
- NWS Los Angeles, CA
County Los Angeles County, CA
The radar
The Santa Ana Mts radar (KSOX), 71 km from the middle of the area, began a volume at 17:27 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
San Diego, CA (KNKX), launched 12:00Z, 5.5 hours before the alert went out and 184 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 899 m above ground
- 0-6 km bulk shear
- 14 kt
- 0-1 km storm-relative helicity
- -7 m²/s²
- 0-3 km storm-relative helicity
- 20 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
126 WWUS86 KLOX 211727 RFWLOX URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA 1027 AM PDT TUE AUG 21 2012 ...RED FLAG WARNING IN EFFECT FROM MIDNIGHT TONIGHT UNTIL 5 PM WEDNESDAY FOR DRY LIGHTNING AND GUSTY OUTFLOW WINDS FOR THE MOUNTAINS VALLEYS AND DESERTS OF LOS ANGELES VENTURA AND SANTA BARBARA COUNTIES... .A CUTOFF LOW WILL DROP DOWN THE WEST COAST OF CALIFORNIA LATER TODAY THROUGH TONIGHT AND ENTRAIN SOME MOISTURE ACROSS SANTA BARBARA VENTURA AND LOS ANGELES COUNTIES LATE TONIGHT THROUGH WEDNESDAY AFTERNOON. THE CUTOFF LOW WILL PROVIDE A TRIGGER FOR THE DEVELOPMENT OF ISOLATED TO SCATTERED HIGH BASED THUNDERSTORMS FOR PORTIONS OF THE DISTRICT LATE TONIGHT THROUGH WEDNESDAY. THE STORMS WILL CONTAIN LITTLE IN THE WAY OF RAINFALL AND HAVE THE POTENTIAL FOR DRY LIGHTNING STRIKES AND GUSTY ERRATIC WINDS. ANY DRY LIGHTNING ACTIVITY COULD RESULT IN FIRE STARTS DUE TO THE RECENT HEAT WAVE AND VERY DRY FUELS. THE MAIN AREAS OF CONCERN INCLUDE THE SAN GABRIEL MOUNTAINS AND PORTIONS OF THE LOS PADRES NATIONAL FOREST. OTHER AREAS OF CONCERN INCLUDE THE VALLEYS OF LOS ANGELES AND VENTURA COUNTIES AS WELL AS THE ANTELOPE VALLEY. CAZ252>254-220130- /O.NEW.KLOX.FW.W.0008.120822T0700Z-120823T0000Z/ SANTA BARBARA COUNTY MOUNTAINS / LOS PADRES NATIONAL FOREST- VENTURA COUNTY MOUNTAINS / LOS PADRES NATIONAL FOREST- LOS ANGELES COUNTY MOUNTAINS / ANGELES NATIONAL FOREST- 1027 AM PDT TUE AUG 21 2012 ...RED FLAG WARNING IN EFFECT FROM MIDNIGHT TONIGHT TO 5 PM PDT WEDNESDAY FOR DRY LIGHTNING AND GUSTY OUTFLOW WINDS FOR THE MOUNTAINS OF LOS ANGELES VENTURA AND SANTA BARBARA COUNTIES... THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS ISSUED A RED FLAG WARNING FOR DRY LIGHTNING AND GUSTY OUTFLOW WINDS...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO 5 PM PDT WEDNESDAY. * LIGHTNING...ISOLATED TO SCATTERED THUNDERSTORM ACTIVITY IS EXPECTED FROM LATE TONIGHT THROUGH WEDNESDAY. THE STORMS ARE EXPECTED TO PRODUCE LITTLE RAINFALL...RESULTING IN DRY LIGHTNING STRIKES. * WINDS...GUSTY AND ERRATIC WINDS TO 40 MPH ARE LIKELY IN AND AROUND THUNDERSTORMS. * OUTLOOK...THE CUTOFF LOW IS EXPECTED TO PUSH EAST OF THE AREA WEDNESDAY NIGHT INTO THURSDAY...DECREASING THE THUNDERSTORM THREAT. * IMPACTS...THREAT OF DRY LIGHTNING AND GUSTY OUTFLOW WINDS COMBINED WITH HOT TEMPERATURES AND VERY DRY FUELS WILL INCREASE THE POTENTIAL FOR FIRE IGNITIONS. ANY IGNITIONS THAT DO OCCUR COULD HAVE RAPID SPREAD THAT WOULD LEAD TO A THREAT TO LIFE AND PROPERTY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXTREME FIRE BEHAVIOR. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THIS RED FLAG WARNING. && $$ CAZ244>246-288-547-548-220130- /O.NEW.KLOX.FW.W.0008.120822T0700Z-120823T0000Z/ VENTURA COUNTY INTERIOR VALLEYS-VENTURA COUNTY COASTAL VALLEYS- SANTA MONICA MOUNTAINS RECREATIONAL AREA-SANTA CLARITA VALLEY- LOS ANGELES COUNTY SAN FERNANDO VALLEY- LOS ANGELES COUNTY SAN GABRIEL VALLEY- 1027 AM PDT TUE AUG 21 2012 ...RED FLAG WARNING IN EFFECT FROM MIDNIGHT TONIGHT TO 5 PM PDT WEDNESDAY FOR DRY LIGHTNING AND GUSTY OUTFLOW WINDS FOR THE VALLEYS OF LOS ANGELES AND VENTURA COUNTIES... THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS ISSUED A RED FLAG WARNING FOR DRY LIGHTNING AND GUSTY OUTFLOW WINDS...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO 5 PM PDT WEDNESDAY. * LIGHTNING...ISOLATED TO SCATTERED THUNDERSTORM ACTIVITY IS EXPECTED FROM LATE TONIGHT THROUGH WEDNESDAY. THE STORMS ARE EXPECTED TO PRODUCE LITTLE RAINFALL...RESULTING IN DRY LIGHTNING STRIKES. * WINDS...GUSTY AND ERRATIC WINDS TO 40 MPH ARE LIKELY IN AND AROUND THUNDERSTORMS. * OUTLOOK...THE CUTOFF LOW IS EXPECTED TO PUSH EAST OF THE AREA WEDNESDAY NIGHT INTO THURSDAY...DECREASING THE THUNDERSTORM THREAT. * IMPACTS...THREAT OF DRY LIGHTNING AND GUSTY OUTFLOW WINDS COMBINED WITH HOT TEMPERATURES AND VERY DRY FUELS WILL INCREASE THE POTENTIAL FOR FIRE IGNITIONS. ANY IGNITIONS THAT DO OCCUR COULD HAVE RAPID SPREAD THAT WOULD LEAD TO A THREAT TO LIFE AND PROPERTY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXTREME FIRE BEHAVIOR. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THIS RED FLAG WARNING. && $$ CAZ259-220130- /O.NEW.KLOX.FW.W.0008.120822T0700Z-120823T0000Z/ ANTELOPE VALLEY- 1027 AM PDT TUE AUG 21 2012 ...RED FLAG WARNING IN EFFECT FROM MIDNIGHT TONIGHT TO 5 PM PDT WEDNESDAY FOR DRY LIGHTNING AND GUSTY OUTFLOW WINDS FOR THE ANTELOPE VALLEY... THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS ISSUED A RED FLAG WARNING FOR DRY LIGHTNING AND GUSTY OUTFLOW WINDS...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO 5 PM PDT WEDNESDAY. * LIGHTNING...ISOLATED TO SCATTERED THUNDERSTORM ACTIVITY IS EXPECTED FROM LATE TONIGHT THROUGH WEDNESDAY. THE STORMS ARE EXPECTED TO PRODUCE LITTLE RAINFALL...RESULTING IN DRY LIGHTNING STRIKES. * WINDS...GUSTY AND ERRATIC WINDS TO 40 MPH ARE LIKELY IN AND AROUND THUNDERSTORMS. * OUTLOOK...THE CUTOFF LOW IS EXPECTED TO PUSH EAST OF THE AREA WEDNESDAY NIGHT INTO THURSDAY...DECREASING THE THUNDERSTORM THREAT. * IMPACTS...THREAT OF DRY LIGHTNING AND GUSTY OUTFLOW WINDS COMBINED WITH HOT TEMPERATURES AND VERY DRY FUELS WILL INCREASE THE POTENTIAL FOR FIRE IGNITIONS. ANY IGNITIONS THAT DO OCCUR COULD HAVE RAPID SPREAD THAT WOULD LEAD TO A THREAT TO LIFE AND PROPERTY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXTREME FIRE BEHAVIOR. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THIS RED FLAG WARNING. && $$ SWEET
4 follow-up statements
859 WWUS86 KLOX 212234 RFWLOX URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA 334 PM PDT TUE AUG 21 2012 ...RED FLAG WARNING IN EFFECT FROM MIDNIGHT TONIGHT UNTIL 5 PM WEDNESDAY FOR DRY LIGHTNING AND GUSTY OUTFLOW WINDS FOR THE MOUNTAINS VALLEYS AND DESERTS OF LOS ANGELES VENTURA AND SANTA BARBARA COUNTIES... .A CUTOFF LOW WILL DROP DOWN THE WEST COAST OF CALIFORNIA LATER TODAY THROUGH TONIGHT AND ENTRAIN SOME MOISTURE ACROSS SANTA BARBARA VENTURA AND LOS ANGELES COUNTIES LATE TONIGHT THROUGH WEDNESDAY AFTERNOON. THE CUTOFF LOW WILL PROVIDE A TRIGGER FOR THE DEVELOPMENT OF ISOLATED TO SCATTERED HIGH BASED THUNDERSTORMS FOR PORTIONS OF THE DISTRICT LATE TONIGHT THROUGH WEDNESDAY. THE STORMS WILL CONTAIN LITTLE IN THE WAY OF RAINFALL AND HAVE THE POTENTIAL FOR DRY LIGHTNING STRIKES AND GUSTY ERRATIC WINDS. ANY DRY LIGHTNING ACTIVITY COULD RESULT IN FIRE STARTS DUE TO THE RECENT HEAT WAVE AND VERY DRY FUELS. THE MAIN AREAS OF CONCERN INCLUDE THE SAN GABRIEL MOUNTAINS AND PORTIONS OF THE LOS PADRES NATIONAL FOREST. OTHER AREAS OF CONCERN INCLUDE THE VALLEYS OF LOS ANGELES AND VENTURA COUNTIES AS WELL AS THE ANTELOPE VALLEY. CAZ252>254-220645- /O.CON.KLOX.FW.W.0008.120822T0700Z-120823T0000Z/ SANTA BARBARA COUNTY MOUNTAINS / LOS PADRES NATIONAL FOREST- VENTURA COUNTY MOUNTAINS / LOS PADRES NATIONAL FOREST- LOS ANGELES COUNTY MOUNTAINS / ANGELES NATIONAL FOREST- 334 PM PDT TUE AUG 21 2012 ...RED FLAG WARNING REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 5 PM PDT WEDNESDAY FOR DRY LIGHTNING AND GUSTY OUTFLOW WINDS FOR THE MOUNTAINS OF LOS ANGELES VENTURA AND SANTA BARBARA COUNTIES... * LIGHTNING...ISOLATED TO SCATTERED THUNDERSTORM ACTIVITY IS EXPECTED FROM LATE TONIGHT THROUGH WEDNESDAY. THE STORMS ARE EXPECTED TO PRODUCE LITTLE RAINFALL...RESULTING IN DRY LIGHTNING STRIKES. * WINDS...GUSTY AND ERRATIC WINDS TO 40 MPH ARE LIKELY IN AND AROUND THUNDERSTORMS. * OUTLOOK...THE CUTOFF LOW IS EXPECTED TO PUSH EAST OF THE AREA WEDNESDAY NIGHT INTO THURSDAY...DECREASING THE THUNDERSTORM THREAT. * IMPACTS...THREAT OF DRY LIGHTNING AND GUSTY OUTFLOW WINDS COMBINED WITH HOT TEMPERATURES AND VERY DRY FUELS WILL INCREASE THE POTENTIAL FOR FIRE IGNITIONS. ANY IGNITIONS THAT DO OCCUR COULD HAVE RAPID SPREAD THAT WOULD LEAD TO A THREAT TO LIFE AND PROPERTY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXTREME FIRE BEHAVIOR. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THIS RED FLAG WARNING. && $$ CAZ244>246-288-547-548-220645- /O.CON.KLOX.FW.W.0008.120822T0700Z-120823T0000Z/ VENTURA COUNTY INTERIOR VALLEYS-VENTURA COUNTY COASTAL VALLEYS- SANTA MONICA MOUNTAINS RECREATIONAL AREA-SANTA CLARITA VALLEY- LOS ANGELES COUNTY SAN FERNANDO VALLEY- LOS ANGELES COUNTY SAN GABRIEL VALLEY- 334 PM PDT TUE AUG 21 2012 ...RED FLAG WARNING REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 5 PM PDT WEDNESDAY FOR DRY LIGHTNING AND GUSTY OUTFLOW WINDS FOR THE VALLEYS OF LOS ANGELES AND VENTURA COUNTIES AS WELL AS THE SANTA MONICA MOUNTAINS RECREATIONAL AREA... * LIGHTNING...ISOLATED TO SCATTERED THUNDERSTORM ACTIVITY IS EXPECTED FROM LATE TONIGHT THROUGH WEDNESDAY. THE STORMS ARE EXPECTED TO PRODUCE LITTLE RAINFALL...RESULTING IN DRY LIGHTNING STRIKES. * WINDS...GUSTY AND ERRATIC WINDS TO 40 MPH ARE LIKELY IN AND AROUND THUNDERSTORMS. * OUTLOOK...THE CUTOFF LOW IS EXPECTED TO PUSH EAST OF THE AREA WEDNESDAY NIGHT INTO THURSDAY...DECREASING THE THUNDERSTORM THREAT. * IMPACTS...THREAT OF DRY LIGHTNING AND GUSTY OUTFLOW WINDS COMBINED WITH HOT TEMPERATURES AND VERY DRY FUELS WILL INCREASE THE POTENTIAL FOR FIRE IGNITIONS. ANY IGNITIONS THAT DO OCCUR COULD HAVE RAPID SPREAD THAT WOULD LEAD TO A THREAT TO LIFE AND PROPERTY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXTREME FIRE BEHAVIOR. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THIS RED FLAG WARNING. && $$ CAZ259-220645- /O.CON.KLOX.FW.W.0008.120822T0700Z-120823T0000Z/ ANTELOPE VALLEY- 334 PM PDT TUE AUG 21 2012 ...RED FLAG WARNING REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 5 PM PDT WEDNESDAY FOR DRY LIGHTNING AND GUSTY WINDS FOR THE ANTELOPE VALLEY... * LIGHTNING...ISOLATED TO SCATTERED THUNDERSTORM ACTIVITY IS EXPECTED FROM LATE TONIGHT THROUGH WEDNESDAY. THE STORMS ARE EXPECTED TO PRODUCE LITTLE RAINFALL...RESULTING IN DRY LIGHTNING STRIKES. * WINDS...GUSTY AND ERRATIC WINDS TO 40 MPH ARE LIKELY IN AND AROUND THUNDERSTORMS. * OUTLOOK...THE CUTOFF LOW IS EXPECTED TO PUSH EAST OF THE AREA WEDNESDAY NIGHT INTO THURSDAY...DECREASING THE THUNDERSTORM THREAT. * IMPACTS...THREAT OF DRY LIGHTNING AND GUSTY OUTFLOW WINDS COMBINED WITH HOT TEMPERATURES AND VERY DRY FUELS WILL INCREASE THE POTENTIAL FOR FIRE IGNITIONS. ANY IGNITIONS THAT DO OCCUR COULD HAVE RAPID SPREAD THAT WOULD LEAD TO A THREAT TO LIFE AND PROPERTY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXTREME FIRE BEHAVIOR. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THIS RED FLAG WARNING. && $$ SWEET
139 WWUS86 KLOX 220507 RFWLOX URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA 1007 PM PDT TUE AUG 21 2012 ...RED FLAG WARNING IN EFFECT FROM MIDNIGHT TONIGHT UNTIL 5 PM WEDNESDAY FOR DRY LIGHTNING AND GUSTY OUTFLOW WINDS FOR THE MOUNTAINS...VALLEYS...AND DESERT OF LOS ANGELES...VENTURA...AND SANTA BARBARA COUNTIES... .A CUTOFF LOW PRESSURE SYSTEM WILL DROP SOUTH TONIGHT AND ENTRAIN SOME MOISTURE ACROSS SANTA BARBARA...VENTURA...AND LOS ANGELES COUNTIES THROUGH WEDNESDAY AFTERNOON. THE LOW PRESSURE SYSTEM WILL PROVIDE A TRIGGER FOR THE DEVELOPMENT OF ISOLATED TO SCATTERED HIGH BASED THUNDERSTORMS FOR PORTIONS OF THE DISTRICT THROUGH WEDNESDAY. THE STORMS WILL CONTAIN LITTLE IN THE WAY OF RAINFALL AND HAVE THE POTENTIAL FOR DRY LIGHTNING STRIKES AND GUSTY ERRATIC WINDS. ANY DRY LIGHTNING ACTIVITY COULD RESULT IN FIRE STARTS DUE TO THE RECENT HEAT WAVE AND VERY DRY FUELS...AND GUSTY WINDS ASSOCIATED WITH SHOWERS AND THUNDERSTORMS COULD MAKE INITIAL ATTACK DIFFICULT. THE MAIN AREAS OF CONCERN INCLUDE THE SAN GABRIEL MOUNTAINS AND PORTIONS OF THE LOS PADRES NATIONAL FOREST. OTHER AREAS OF CONCERN INCLUDE THE VALLEYS OF LOS ANGELES AND VENTURA COUNTIES AS WELL AS THE ANTELOPE VALLEY. CAZ252>254-221700- /O.CON.KLOX.FW.W.0008.120822T0700Z-120823T0000Z/ SANTA BARBARA COUNTY MOUNTAINS / LOS PADRES NATIONAL FOREST- VENTURA COUNTY MOUNTAINS / LOS PADRES NATIONAL FOREST- LOS ANGELES COUNTY MOUNTAINS / ANGELES NATIONAL FOREST- 1007 PM PDT TUE AUG 21 2012 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 5 PM PDT WEDNESDAY FOR DRY LIGHTNING AND GUSTY OUTFLOW WINDS FOR THE MOUNTAINS OF LOS ANGELES...VENTURA...AND SANTA BARBARA COUNTIES... * LIGHTNING...ISOLATED TO SCATTERED THUNDERSTORM ACTIVITY IS EXPECTED THROUGH LATE WEDNESDAY AFTERNOON. THE STORMS ARE EXPECTED TO PRODUCE LITTLE RAINFALL...RESULTING IN DRY LIGHTNING STRIKES. * WINDS...GUSTY AND ERRATIC WINDS TO 40 MPH ARE LIKELY IN AND AROUND THUNDERSTORMS. * OUTLOOK...THE CUTOFF LOW PRESSURE SYSTEM IS EXPECTED TO PUSH EAST OF THE AREA WEDNESDAY NIGHT INTO THURSDAY...DECREASING THE THUNDERSTORM THREAT. * IMPACTS...THREAT OF DRY LIGHTNING AND GUSTY OUTFLOW WINDS COMBINED WITH HOT TEMPERATURES AND VERY DRY FUELS WILL INCREASE THE POTENTIAL FOR FIRE IGNITIONS. GUSTY WINDS ASSOCIATED WITH SHOWERS AND THUNDERSTORMS COULD MAKE INITIAL ATTACK DIFFICULT. ANY IGNITIONS THAT DO OCCUR COULD HAVE RAPID SPREAD THAT WOULD LEAD TO A THREAT TO LIFE AND PROPERTY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXTREME FIRE BEHAVIOR. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THIS RED FLAG WARNING. && $$ CAZ244>246-288-547-548-221700- /O.CON.KLOX.FW.W.0008.120822T0700Z-120823T0000Z/ VENTURA COUNTY INTERIOR VALLEYS-VENTURA COUNTY COASTAL VALLEYS- SANTA MONICA MOUNTAINS RECREATIONAL AREA-SANTA CLARITA VALLEY- LOS ANGELES COUNTY SAN FERNANDO VALLEY- LOS ANGELES COUNTY SAN GABRIEL VALLEY- 1007 PM PDT TUE AUG 21 2012 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 5 PM PDT WEDNESDAY FOR DRY LIGHTNING AND GUSTY OUTFLOW WINDS FOR THE VALLEYS OF LOS ANGELES AND VENTURA COUNTIES...AS WELL AS THE SANTA MONICA MOUNTAINS RECREATIONAL AREA... * LIGHTNING...ISOLATED TO SCATTERED THUNDERSTORM ACTIVITY IS EXPECTED THROUGH LATE WEDNESDAY AFTERNOON. THE STORMS ARE EXPECTED TO PRODUCE LITTLE RAINFALL...RESULTING IN DRY LIGHTNING STRIKES. * WINDS...GUSTY AND ERRATIC WINDS TO 40 MPH ARE LIKELY IN AND AROUND THUNDERSTORMS. * OUTLOOK...THE CUTOFF LOW PRESSURE SYSTEM IS EXPECTED TO PUSH EAST OF THE AREA WEDNESDAY NIGHT INTO THURSDAY...DECREASING THE THUNDERSTORM THREAT. * IMPACTS...THREAT OF DRY LIGHTNING AND GUSTY OUTFLOW WINDS COMBINED WITH HOT TEMPERATURES AND VERY DRY FUELS WILL INCREASE THE POTENTIAL FOR FIRE IGNITIONS. GUSTY WINDS ASSOCIATED WITH SHOWERS AND THUNDERSTORMS COULD MAKE INITIAL ATTACK DIFFICULT. ANY IGNITIONS THAT DO OCCUR COULD HAVE RAPID SPREAD THAT WOULD LEAD TO A THREAT TO LIFE AND PROPERTY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXTREME FIRE BEHAVIOR. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THIS RED FLAG WARNING. && $$ CAZ259-221700- /O.CON.KLOX.FW.W.0008.120822T0700Z-120823T0000Z/ ANTELOPE VALLEY- 1007 PM PDT TUE AUG 21 2012 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 5 PM PDT WEDNESDAY FOR DRY LIGHTNING AND GUSTY WINDS FOR THE ANTELOPE VALLEY... * LIGHTNING...ISOLATED TO SCATTERED THUNDERSTORM ACTIVITY IS EXPECTED THROUGH LATE WEDNESDAY AFTERNOON. THE STORMS ARE EXPECTED TO PRODUCE LITTLE RAINFALL...RESULTING IN DRY LIGHTNING STRIKES. * WINDS...GUSTY AND ERRATIC WINDS TO 40 MPH ARE LIKELY IN AND AROUND THUNDERSTORMS. * OUTLOOK...THE CUTOFF LOW PRESSURE SYSTEM IS EXPECTED TO PUSH EAST OF THE AREA WEDNESDAY NIGHT INTO THURSDAY...DECREASING THE THUNDERSTORM THREAT. * IMPACTS...THREAT OF DRY LIGHTNING AND GUSTY OUTFLOW WINDS COMBINED WITH HOT TEMPERATURES AND VERY DRY FUELS WILL INCREASE THE POTENTIAL FOR FIRE IGNITIONS. GUSTY WINDS ASSOCIATED WITH SHOWERS AND THUNDERSTORMS COULD MAKE INITIAL ATTACK DIFFICULT. ANY IGNITIONS THAT DO OCCUR COULD HAVE RAPID SPREAD THAT WOULD LEAD TO A THREAT TO LIFE AND PROPERTY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXTREME FIRE BEHAVIOR. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THIS RED FLAG WARNING. && $$ HALL
094 WWUS86 KLOX 221645 RFWLOX URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA 945 AM PDT WED AUG 22 2012 ...RED FLAG WARNING IN EFFECT UNTIL 5 PM TODAY FOR DRY LIGHTNING AND GUSTY OUTFLOW WINDS FOR THE MOUNTAINS AND DESERTS OF LOS ANGELES COUNTY... .THE LOW PRESSURE SYSTEM THAT THREATENED MUCH OF THE AREA WITH DRY LIGHTNING WAS SITUATED FARTHER TO THE NORTHEAST THAN FORECASTED AND THE CONTINUED THREAT OF DRY LIGHTNING WAS SHIFTED TO THE NORTHEAST AS WELL. THEREFORE...ONLY NORTHEAST LOS ANGELES COUNTY REMAINS UNDER A CONTINUED THREAT. SANTA BARBARA AND VENTURA COUNTIES AS WELL AS THE VALLEYS AND SANTA MONICA MOUNTAINS OF LOS ANGELES COUNTY ARE NO LONGER UNDER THE THREAT OF DRY LIGHTNING AND GUSTY WINDS. THE OUTLOOK BEYOND THIS AFTERNOON CALLS FOR AN END TO ANY THUNDERSTORM THREAT ALONG WITH SLIGHTLY BELOW NORMAL TEMPERATURES THROUGH THE WEEKEND. CAZ254-230000- /O.CAN.KLOX.FW.W.0008.000000T0000Z-120823T0000Z/ /O.NEW.KLOX.FW.W.0009.120822T1700Z-120823T0000Z/ LOS ANGELES COUNTY MOUNTAINS / ANGELES NATIONAL FOREST- 945 AM PDT WED AUG 22 2012 ...RED FLAG WARNING IN EFFECT UNTIL 5 PM PDT THIS AFTERNOON FOR DRY LIGHTNING AND GUSTY OUTFLOW WINDS FOR THE MOUNTAINS OF LOS ANGELES COUNTY EXCLUDING THE SANTA MONICA MOUNTAINS RECREATIONAL AREA... THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS ISSUED A RED FLAG WARNING FOR DRY LIGHTNING AND GUSTY OUTFLOW WINDS...WHICH IS IN EFFECT UNTIL 5 PM PDT THIS AFTERNOON. * LIGHTNING...ISOLATED TO SCATTERED THUNDERSTORM ACTIVITY IS EXPECTED THROUGH LATE THIS AFTERNOON. THE STORMS ARE EXPECTED TO PRODUCE LITTLE RAINFALL...RESULTING IN DRY LIGHTNING STRIKES. * WINDS...GUSTY AND ERRATIC WINDS TO 40 MPH ARE LIKELY IN AND AROUND THUNDERSTORMS. * OUTLOOK...THE LOW PRESSURE SYSTEM IS EXPECTED TO PUSH EAST OF THE AREA TONIGHT INTO THURSDAY...ENDING THE THUNDERSTORM THREAT. * IMPACTS...THREAT OF DRY LIGHTNING AND GUSTY OUTFLOW WINDS COMBINED WITH HOT TEMPERATURES AND VERY DRY FUELS WILL INCREASE THE POTENTIAL FOR FIRE IGNITIONS. GUSTY WINDS ASSOCIATED WITH SHOWERS AND THUNDERSTORMS COULD MAKE INITIAL ATTACK DIFFICULT. ANY IGNITIONS THAT DO OCCUR COULD HAVE RAPID SPREAD THAT WOULD LEAD TO A THREAT TO LIFE AND PROPERTY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXTREME FIRE BEHAVIOR. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THIS RED FLAG WARNING. && $$ CAZ244>246-252-253-288-547-548-221745- /O.CAN.KLOX.FW.W.0008.000000T0000Z-120823T0000Z/ VENTURA COUNTY INTERIOR VALLEYS-VENTURA COUNTY COASTAL VALLEYS- SANTA MONICA MOUNTAINS RECREATIONAL AREA- SANTA BARBARA COUNTY MOUNTAINS / LOS PADRES NATIONAL FOREST- VENTURA COUNTY MOUNTAINS / LOS PADRES NATIONAL FOREST- SANTA CLARITA VALLEY-LOS ANGELES COUNTY SAN FERNANDO VALLEY- LOS ANGELES COUNTY SAN GABRIEL VALLEY- 945 AM PDT WED AUG 22 2012 ...RED FLAG WARNING IS CANCELLED FOR DRY LIGHTNING AND GUSTY OUTFLOW WINDS FOR THE MOUNTAINS OF SANTA BARBARA AND VENTURA COUNTIES AS WELL AS THE VALLEYS OF LOS ANGELES AND VENTURA COUNTIES... THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS CANCELLED THE RED FLAG WARNING. THE LOW PRESSURE SYSTEM THAT THREATENED MUCH OF THE AREA WITH DRY LIGHTNING WAS SITUATED FARTHER TO THE NORTHEAST THAN FORECASTED AND THE CONTINUED THREAT OF DRY LIGHTNING WAS SHIFTED TO THE NORTHEAST AS WELL. THEREFORE...ONLY NORTHEAST LOS ANGELES COUNTY REMAINS UNDER A CONTINUED THREAT. SANTA BARBARA AND VENTURA COUNTIES AS WELL AS THE VALLEYS AND SANTA MONICA MOUNTAINS OF LOS ANGELES COUNTY ARE NO LONGER UNDER THE THREAT OF DRY LIGHTNING AND GUSTY WINDS. $$ CAZ259-230000- /O.CON.KLOX.FW.W.0008.000000T0000Z-120823T0000Z/ ANTELOPE VALLEY- 945 AM PDT WED AUG 22 2012 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 5 PM PDT THIS AFTERNOON FOR DRY LIGHTNING AND GUSTY OUTFLOW WINDS FOR THE ANTELOPE VALLEY... * LIGHTNING...ISOLATED TO SCATTERED THUNDERSTORM ACTIVITY IS EXPECTED THROUGH LATE THIS AFTERNOON. THE STORMS ARE EXPECTED TO PRODUCE LITTLE RAINFALL...RESULTING IN DRY LIGHTNING STRIKES. * WINDS...GUSTY AND ERRATIC WINDS TO 40 MPH ARE LIKELY IN AND AROUND THUNDERSTORMS. * OUTLOOK...THE LOW PRESSURE SYSTEM IS EXPECTED TO PUSH EAST OF THE AREA TONIGHT INTO THURSDAY...ENDING THE THUNDERSTORM THREAT. * IMPACTS...THREAT OF DRY LIGHTNING AND GUSTY OUTFLOW WINDS COMBINED WITH HOT TEMPERATURES AND VERY DRY FUELS WILL INCREASE THE POTENTIAL FOR FIRE IGNITIONS. GUSTY WINDS ASSOCIATED WITH SHOWERS AND THUNDERSTORMS COULD MAKE INITIAL ATTACK DIFFICULT. ANY IGNITIONS THAT DO OCCUR COULD HAVE RAPID SPREAD THAT WOULD LEAD TO A THREAT TO LIFE AND PROPERTY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXTREME FIRE BEHAVIOR. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THIS RED FLAG WARNING. && $$ SWEET
666 WWUS86 KLOX 222242 RFWLOX URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA 342 PM PDT WED AUG 22 2012 ...RED FLAG WARNING FOR DRY LIGHTNING AND OUTFLOW WINDS FOR THE ANTELOPE VALLEY AND THE LOS ANGELES COUNTY MOUNTAINS IS CANCELLED... .SHOWER ACTIVITY IS DEVELOPING OVER EASTERN LOS ANGELES COUNTY AND A SLIGHT CHANCE OF A SHOWER OR THUNDERSTORM CONTINUES THROUGH THE REST OF THE AFTERNOON. SIGNIFICANT OR WIDESPREAD DRY LIGHTNING IS NO LONGER EXPECTED. THE LOW PUSHES EAST OF THE AREA TONIGHT INTO THURSDAY...ENDING THE THUNDERSTORM THREAT FOR ALL AREAS. THE REMAINDER OF THE WEEK AND INTO THE WEEKEND WILL BE CHARACTERIZED BY SLIGHTLY BELOW NORMAL TEMPERATURES...AND CLEAR SKIES ASIDE FROM NIGHT AND MORNING LOW CLOUDS AND FOG IN THE COASTAL AND VALLEY SECTIONS. CAZ254-222345- /O.CAN.KLOX.FW.W.0009.000000T0000Z-120823T0000Z/ LOS ANGELES COUNTY MOUNTAINS / ANGELES NATIONAL FOREST- 342 PM PDT WED AUG 22 2012 ...RED FLAG WARNING IS CANCELLED FOR DRY LIGHTNING AND OUTFLOW WINDS FOR LOS ANGELES COUNTY MOUNTAINS... THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS CANCELLED THE RED FLAG WARNING. SHOWER ACTIVITY IS DEVELOPING OVER EASTERN LOS ANGELES COUNTY AND A SLIGHT CHANCE OF A SHOWER OR THUNDERSTORM CONTINUES THROUGH THE REST OF THE AFTERNOON. SIGNIFICANT OR WIDESPREAD DRY LIGHTNING IS NO LONGER EXPECTED. $$ CAZ259-222345- /O.CAN.KLOX.FW.W.0008.000000T0000Z-120823T0000Z/ ANTELOPE VALLEY- 342 PM PDT WED AUG 22 2012 ...RED FLAG WARNING IS CANCELLED FOR DRY LIGHTNING AND OUTFLOW WINDS FOR THE ANTELOPE VALLEY... THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS CANCELLED THE RED FLAG WARNING. SHOWER ACTIVITY IS DEVELOPING OVER EASTERN LOS ANGELES COUNTY AND A SLIGHT CHANCE OF A SHOWER OR THUNDERSTORM CONTINUES THROUGH THE REST OF THE AFTERNOON. SIGNIFICANT OR WIDESPREAD DRY LIGHTNING IS NO LONGER EXPECTED. $$ SWEET
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Los Angeles, CA wrote its last area forecast discussion before this red flag warning went out at Aug 21, 8:50 AM PDT, 1 hour 37 minutes earlier.
Area forecast discussion, Aug 21, 8:50 AM PDT, 1 hour 37 minutes before
SOUTHWEST CALIFORNIA AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA 850 AM PDT TUE AUG 21 2012 .SYNOPSIS... A LOW SYSTEM WILL BRING A SLIGHT CHANCE OF SHOWERS AND THUNDERSTORMS TO VENTURA AND LOS ANGELES COUNTIES INTO WEDNESDAY. THE TEMPERATURES WILL LINGER BELOW THE SEASONAL NORMALS INTO FRIDAY. THE WEEKEND SHOULD HAVE A HIGH SYSTEM OVER THE REGION WITH TEMPERATURES NEAR NORMAL AND MOSTLY CLEAR SKIES...EXCEPT FOR THE MARINE LAYER AT THE COAST. THE TEMPERATURES WILL WARM TO NORMAL BY MONDAY. && .SHORT TERM (TODAY-THU)...LATEST SATELLITE SHOWS SOME MID-LEVEL CLOUDS DEVELOPING/DRIFTING ACROSS THE AREA WITH SOME STRATUS ALONG THE COAST. EXPECT STRATUS TO BURN OFF NICELY LATER THIS MORNING... WITH THE MID-LEVEL CLOUDS MAKING FOR A MOSTLY SUNNY/PARTLY CLOUDY AFTERNOON. LOOKING AT MOISTURE/CONVECTIVE PARAMETERS...THERE DOES APPEAR TO BE SOME SOME DECENT INSTABILITY AND MOISTURE OVER THE SAN GABRIELS AND EASTERN ANTELOPE VALLEY. SO...CURRENT SLIGHT CHANCE POPS FOR THESE AREAS LOOK GOOD. DO NOT SEE ANY EXTREME AMOUNTS OF PWATS THIS AFTERNOON...SO DO NOT ANTICIPATE ANY SIGNIFICANT FLASH FLOODING POTENTIAL FROM ANY THUNDERSTORMS. AS FOR TEMPS...CURRENT 24 HOUR TRENDS ARE A FEW DEGREES BELOW MONDAY...SO COOLER FORECAST FOR TODAY LOOKS GOOD. WILL HAVE TO TAKE A CLOSE LOOK AT THE CONVECTIVE POSSIBILITY FOR TONIGHT AS UPPER LOW MOVES OVERHEAD. THERE IS THE POTENTIAL FOR SOME NOCTURNAL CONVECTION...AND POSSIBLY SOME DRY LIGHTNING. WILL WAIT FOR A FULL MODEL SUITE TO MAKE ANY FINAL DETERMINATION. STAY TUNED FOR THE AFTERNOON DISCUSSION. DID ISSUE A ZONE UPDATE EARLIER THIS MORNING TO ADJUST CLOUD WORDING TO ANTICIPATED SKY COVERAGE THROUGH THIS AFTERNOON. NO OTHER CHANGES WERE MADE. *** LONG TERM FROM PREVIOUS DISCUSSION *** .LONG TERM (FRI-MON)... MDLS ALL AGREE THAT THE FRIDAY THROUGH SUNDAY PERIOD WILL BE PRETTY ROUTINE WITH THE WEAK RIDGE PERSISTING. THERE WILL BE NIGHT THROUGH MORNING LOW CLOUDS AT THE COAST AND MAX AND MIN TEMPS WILL BE QUITE CLOSE TO NORMALS. THE ATMOSPHERE WILL BE DRY AND STABLE AND NO THREAT OF THUNDERSTORMS. THE MDLS ALL GO IN VARIOUS DIRECTIONS ON MONDAY TROF / RIDGE / ZONAL FLOW TAKE YOUR PICK. CONTINUED THE SUNDAY FORECAST INTO MONDAY AND WILL HOPE FOR SOME SORT OF MODEL CONVERGENCE TONIGHT. && .AVIATION...21/1145Z... WIDESPREAD STRATUS ON THE CENTRAL COAST AND IN THE SANTA YNEZ VALLEY THIS MORNING...WITH GENERALLY IFR TO LIFR CONDS...SHOULD CLEAR DURING MID TO LATE MORNING. S OF PT CONCEPTION...STRATUS WITH IFR CONDITIONS WILL LIKELY AFFECT COASTAL SECTIONS FROM NEAR KSBA TO KNTD...AND S COASTAL SECTIONS OF L.A. COUNTY. THE EDGE OF THE STRATUS WILL LIKELY GET CLOSE TO KLAX THIS MORNING. EXPECT CLEARING DURING THE MID TO LATE MORNING HERE AS WELL. THERE IS A SLIGHT CHANCE OF TSTMS IN THE L.A. COUNTY MTNS AND ANTELOPE VALLEY THIS AFTERNOON AND EVENING...AND ACROSS ALL OF LOW ANGELES AND VENTURA COUNTIES LATE TONIGHT AND WED MORNING. KLAX...LOW TO MODERATE CONFIDENCE IN TAF. THERE IS A 40 PERCENT CHANCE THAT IFR CIGS WILL AFFECT THE AIRPORT BETWEEN 13Z AND 17Z. THERE IS A 20 PERCENT CHANCE OF THUNDERSTORMS LATE TONIGHT AND WED MORNING. KBUR...HIGH CONFIDENCE IN TAF. THERE IS A 20 PERCENT CHANCE OF THUNDERSTORMS LATE TONIGHT AND WED MORNING. && .LOX WATCHES/WARNINGS/ADVISORIES... SMALL CRAFT ADVISORY (SEE LAXMWWLOX). && PUBLIC...RAT AVIATION...BRUNO SYNOPSIS...SETO WWW.WEATHER.GOV/LOSANGELES
Hazardous weather outlook, Aug 21, 6:00 AM PDT, 4 hours 27 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA 600 AM PDT TUE AUG 21 2012 CAZ034>041-044>046-051>054-059-087-088-547-548-221300- SAN LUIS OBISPO COUNTY CENTRAL COAST- SANTA BARBARA COUNTY CENTRAL COAST-SANTA YNEZ VALLEY- SAN LUIS OBISPO COUNTY INTERIOR VALLEYS-CUYAMA VALLEY- SANTA BARBARA COUNTY SOUTH COAST-VENTURA COUNTY COAST- LOS ANGELES COUNTY COAST INCLUDING DOWNTOWN LOS ANGELES- VENTURA COUNTY INTERIOR VALLEYS-VENTURA COUNTY COASTAL VALLEYS- SANTA MONICA MOUNTAINS RECREATIONAL AREA- SAN LUIS OBISPO COUNTY MOUNTAINS- SANTA BARBARA COUNTY MOUNTAINS-VENTURA COUNTY MOUNTAINS- LOS ANGELES COUNTY MOUNTAINS EXCLUDING THE SANTA MONICA RANGE- ANTELOPE VALLEY-CATALINA ISLAND-SANTA CLARITA VALLEY- LOS ANGELES COUNTY SAN FERNANDO VALLEY- LOS ANGELES COUNTY SAN GABRIEL VALLEY- 600 AM PDT TUE AUG 21 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHWESTERN CALIFORNIA. .DAY ONE... TODAY AND TONIGHT THERE IS A SLIGHT CHANCE OF THUNDERSTORMS OVER THE L.A. MOUNTAINS AND THE EASTERN ANTELOPE VALLEY THIS AFTERNOON. .DAYS TWO THROUGH SEVEN... WEDNESDAY THROUGH MONDAY THERE IS A SLIGHT CHANCE OF THUNDERSTORMS OVER ALL OF L.A. AND VENTURA COUNTIES WEDNESDAY MORNING. RORKE
Nearby
Red Flag Warnings in California, 2012Every red flag warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.